# SDR TWAA9816307

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Housing
- Part number: G03667507
- Condition: Deformed
- Location: Rt Cockpit
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER RT RUDDER PEDAL SEEMED TO BIND ON RUDDER PEDAL HOUSING.  REPLACED FIRST OFF RUDDER PEDAL HOUSING.  CHECK-C 3-25-98 MCI.
